MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75 had foreign matter the following information was provided by the initial reporter: "1.Specific operation and usage: the nurse in the department of infectious diseases and hepatology prepared the patient for intravenous indwelling needle puncture.When adjusting the needle, it was found that there was floc in the catheter at the front of the puncture needle, which did not affect the patient.2.Adverse events: hair on the needle of the indwelling needle 3.Impact on victims: problems are discovered in time and are not used on patients.4.Treatment measures taken and results: the indwelling needle was replaced and punctured again.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 383313 and lot number 1293537.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information received.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18422085
Report Number9610847-2023-00358
Device Sequence Number20876433
Product Code FOZ
UDI-Device Identifier30382903833130
UDI-Public(01)30382903833130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number383313
Device Lot Number1293537
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown